Pacific Journal of Mathematics

Loops with the weak inverse property.

J. Marshall Osborn

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 295-304.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038641

Mathematical Reviews number (MathSciNet)
MR0111800

Zentralblatt MATH identifier
0091.02101

Subjects
Primary: 20.00

Citation

Osborn, J. Marshall. Loops with the weak inverse property. Pacific J. Math. 10 (1960), no. 1, 295--304. https://projecteuclid.org/euclid.pjm/1103038641


Export citation

References

  • [1] R. Artzy, Cross inverse and related loops, Trans. Amer. Math. Soc, 91 (1959),480-492,
  • [2] R. Baer, Net and groups II. Trans. Amer. Math. Soc, 47 (1940), 435-439.
  • [3] R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math. Soc, 55 (1944), 245-354.
  • [4] R. H. Bruck, Pseudo-automorphismsand Moufang loops, Proc. Amer. Math. Soc, 3 (1952), 66-72.
  • [5] R. H. Bruck, Some theorems on Moufang loops. Submitted to Illinois Jour. Math.).